Talk

Advanced search

Mumsnet has not checked the qualifications of anyone posting here. If you have any medical concerns we suggest you consult your GP.

Late pill and bleeding?

(2 Posts)
Shootingstar2289 Fri 05-Feb-16 18:41:58

I usually take my pill at exactly 9.05am, after the school run.

On Monday I forgot as had an app first and didn't take it until 2pm.

The next day I started bleeding slightly and still am now. I finished my pack on Wednesday and went straight onto next pack (I don't normally do this, but have plans this weekend and didn't want to be on).

I have recently changed from Microgynon to Cileste.

Advice?

bumblebee1234 Wed 09-Mar-16 01:44:09

It messes with your hormones I stopped taking the mini pill I'm using femcap. I was either having a heavy bleed or no bleed at all which I didn't like. My mood changed it was horrible. If it continues for more than 2 weeks go and see your gp. There is copper coil, condoms, female condoms, diaphragm and cap. I will not put my body through all that hormonal shit just for a little nookie.

Join the discussion

Join the discussion

Registering is free, easy, and means you can join in the discussion, get discounts, win prizes and lots more.

Register now